# SDR 2003UALA00363

- Difficulty date: April 4, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 8,483 hours, 2,137 cycles
- Engine: Pwa PW4077
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47261
- Condition: Burned
- Location: Cockpit
- Part time: 782 hours, 110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT AND CABIN. FLIGHT DECK DOOR IN AIRCRAFT HAD BURNED STRIKER ASSEMBLY.   DISCREPANT STRIKER REPLACED,
